Academic Journals Database
Disseminating quality controlled scientific knowledge

Orthogonal Polynomials

ADD TO MY LIST
 
Author(s): Vilmos Totik

Journal: Surveys in Approximation Theory
ISSN 1555-578X

Volume: 1;
Start page: 70;
Date: 2005;
Original page

ABSTRACT
In this survey, different aspects of the theory of orthogonal polynomials of one (real or complex) variable are reviewed. Orthogonal polynomials on the unit circle are not discussed.
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Jona
Tangokurs Rapperswil-Jona